One of the negative side effects of substance abuse is substance intoxication delirium. The symptoms of this disturbance in consciousness include memory troubles, disorientation, and trouble communicating and understanding language. The exact symptoms will vary depending on the degree of intoxication, but if they appear it is important to get proper treatment. If treatment isn't sought, there are many dangerous side effects to this condition. Here at GoMentor.com you can get help from highly skilled therapists with online therapy that can help with this type of delirium.
The symptoms of substance intoxication delirium are similar to those of other types of delirium, and generally include a reduced awareness, disorientation, and problems using language to communicate. The main sign that this is the problem is the occurrence of the symptoms when intoxication takes place. This seems basic, but it is an important piece of information that can help with proper diagnosis. If not diagnosed or treated correctly, there are many risks that could occur as a result of substance intoxication delirium.
If not treated, there are serious risks that may result from substance intoxication delirium. From the possibility of a person hurting themselves or hurting others around them, there is also the possibility of them wandering off and getting hit by a car or getting into trouble in some other way because of their disorientation. In some cases, the symptoms of delirium can be magnified depending on the substance being abused. Because of these dangers, it is important to seek treatment for delirium if the symptoms appear.
Therapy and counseling are two powerful tools that can help with the treatment of substance intoxication delirium. Both of these are offered with the online therapy for this type of delirium here at GoMentor.com. You can get online therapy and counselling with trained therapists who specialize in substance abuse problems and delirium that is sometimes caused by them. Sign up to GoMentor 24/7 today and start fighting substance intoxication delirium.